# SDR AALA202306147859

- Difficulty date: June 10, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737823
- Aircraft serial: 44471
- Aircraft time: 6,816 hours, 2,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR NEAR ROW 18 AND 19 SOFT, SEEMS WEAK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
